Products

SECLOFEN-P

SECLOFEN-P


Paracetamol, (or acetaminophen or APAP) is a medicine used to treat mild to moderate pain and fever. On the other hand, Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) analog of diclofenac. With a combination of Aceclofenac, it is used to treat Cold, Toothache, Headache, Ear pain, Joint pain, Fever etc. It blocks the action of cyclo-oxygenase in the body, heat loss, decreases inflammation, and sweating and helps increase blood flow and provides relief.  The medicines will help relieve pain and a reduce fever in infants and children. Aceclofenac Paracetamol syrups for pediatric use should be taken under the advice of doctors or paediatrician.

Composition: Aceclofenac + Paracetamol

Packing: 1 Unit 60ml

BRAND NAME COMPOSITION Packing Unit MRP
SECLOFEN-P ACECLOFENAC 50 MG + PARACETAMOL 125 MG 60ml. With ctn 40/-
Categories: , .
Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.